# SDR IPXA2015071891262

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 68,876 hours, 11,020 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE FIRE EXTINGUISHER AT R1 DOOR, BROKE FREE.   SECURED THE FIRE EXTINGUISHER AND CHECKED OK.
